# SDR SWAA2017062014489

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 72,308 hours, 58,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER "EXIT" LIGHT COVER BROKEN.  R&R COVER IAW AMM.
